# SDR ASAA2017090521823

- Difficulty date: September 5, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 38,161 hours, 11,352 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 5012
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 29,597 hours, 10,048 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI-ICE VALVE FAILED TO OPEN WHEN SELECTED.  ACFT GROUNDED.  REMOVED & REPLACED THE NR 2 ENGINE THERMAL ANTI-ICE VALVE IAW AMM 30-21-11-000-801, & 30-21-11-400-801, ACCOMPLISHED A BONDING CHECK, CHECKED GOOD. LEAK & OPS CHECKED GOOD.
